# SDR C2XA11RI028

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 27,347 hours, 20,220 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2419 - EWR - FLIGHT CREW REPORTED STRONG FUEL SMELL IN COCKPIT AND FORWARD CABIN WITH PACK NR 1 ON AND USING APU BLEED.  EWR MX RUN APU AND PACK NR 1 BUT NO SMELL WAS DETECTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
